# SDR DALA2019010400142

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 73,799 hours, 14,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX 0.450" IN LENGTH ON THE FUSELAGE SKIN AROUND THE 13TH STRINGER-ATTACH RIVET ALONG S-14AR, AFT OF FRAME 1629 REPAIRED PER SRM 53-80-01. (LP 0889834)
